# SDR SIMA200202206

- Difficulty date: December 22, 2001
- Submitted: February 27, 2002
- Operation: Air carrier
- Aircraft: N716AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145264
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV INSPECTION MAINTENANCE, FOUND CORROSION ON THE LEFT OUTBOARD FLOORBOARD SUPPORT BETWEEN FRAMES 20 AND 21.  MAINTENANCE REPAIRED FLOORBOARD SUPPORT BETWEEN FRAMES 20 AND 21 IAW EMB REPAIR STATEMENT GST 4085A/01.  (M)
